Alert archive / Michigan / Beach Hazards Statements in 2022
Beach Hazards Statement 10, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this beach hazards statement at Jul 19, 2022, 4:09 AM EDT for 6 counties in Michigan. It took effect at Jul 19, 2022, 8:00 PM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jul 19, 2022, 4:09 AM EDT (08:09 UTC)
- In effect from
- Jul 19, 2022, 8:00 PM EDT
- Expired
- Jul 20, 2022, 8:00 PM EDT
- In force
- 24 hr
- Issued by
- NWS Grand Rapids, MI
Counties Allegan County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1342 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1388 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
297 WHUS43 KGRR 190809 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 409 AM EDT Tue Jul 19 2022 MIZ037-043-050-191615- /O.NEW.KGRR.BH.S.0010.220720T0000Z-220721T0000Z/ Mason-Oceana-Muskegon- 409 AM EDT Tue Jul 19 2022 ...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana and Muskegon counties. * WHEN...From this evening through Wednesday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Beaches near south piers will have especially strong and dangerous currents. These beaches include Muskegon State Park PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$ MIZ056-064-071-191615- /O.NEW.KGRR.BH.S.0010.220720T0600Z-220721T0000Z/ Ottawa-Allegan-Van Buren- 409 AM EDT Tue Jul 19 2022 ...BEACH HAZARDS STATEMENT IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Ottawa, Allegan and Van Buren counties. * WHEN...From late tonight through Wednesday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Beaches near south piers will have especially strong and dangerous currents. This includes Grand Haven, South Haven, Saugatuck and Holland. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
8 follow-up statements
321 WHUS43 KGRR 190854 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 454 AM EDT Tue Jul 19 2022 MIZ037-043-050-191700- /O.CON.KGRR.BH.S.0010.220720T0000Z-220721T0000Z/ Mason-Oceana-Muskegon- 454 AM EDT Tue Jul 19 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana and Muskegon counties. * WHEN...From this evening through Wednesday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...South flow beaches will have especially strong and dangerous currents. These beaches include Pere Marquette Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$ MIZ056-064-071-191700- /O.CON.KGRR.BH.S.0010.220720T0600Z-220721T0000Z/ Ottawa-Allegan-Van Buren- 454 AM EDT Tue Jul 19 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Ottawa, Allegan and Van Buren counties. * WHEN...From late tonight through Wednesday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Beaches near south piers will have especially strong and dangerous currents this includes south beach of South Haven and Grand Haven State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
735 WHUS43 KGRR 191517 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 1117 AM EDT Tue Jul 19 2022 MIZ037-043-050-192330- /O.CON.KGRR.BH.S.0010.220720T0000Z-220721T0000Z/ Mason-Oceana-Muskegon- 1117 AM EDT Tue Jul 19 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH WEDNESDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. Wave heights may locally exceed 6 feet. * WHERE...Mason, Oceana and Muskegon counties. * WHEN...From this evening through Wednesday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...South flow beaches will have especially strong and dangerous currents. These beaches include Pere Marquette Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$ MIZ056-064-071-192330- /O.CON.KGRR.BH.S.0010.220720T0600Z-220721T0000Z/ Ottawa-Allegan-Van Buren- 1117 AM EDT Tue Jul 19 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. Wave heights may locally exceed 6 feet at Grand Haven pier. * WHERE...Ottawa, Allegan and Van Buren counties. * WHEN...From late tonight through Wednesday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Beaches near south piers will have especially strong and dangerous currents this includes south beach of South Haven and Grand Haven State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
999 WHUS43 KGRR 191929 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 329 PM EDT Tue Jul 19 2022 MIZ037-043-050-200330- /O.CON.KGRR.BH.S.0010.220720T0000Z-220721T0000Z/ Mason-Oceana-Muskegon- 329 PM EDT Tue Jul 19 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH WEDNESDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. Wave heights may locally exceed 6 feet. * WHERE...Mason, Oceana and Muskegon counties. * WHEN...From this evening through Wednesday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...South flow beaches will have especially strong and dangerous currents. These beaches include Pere Marquette Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$ MIZ056-064-071-200330- /O.CON.KGRR.BH.S.0010.220720T0600Z-220721T0000Z/ Ottawa-Allegan-Van Buren- 329 PM EDT Tue Jul 19 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 2 AM EDT WEDNESDAY THROUGH WEDNESDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. Wave heights may locally exceed 6 feet at Grand Haven pier. * WHERE...Ottawa, Allegan and Van Buren counties. * WHEN...From late tonight through Wednesday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Beaches near south piers will have especially strong and dangerous currents this includes south beach of South Haven and Grand Haven State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
173 WHUS43 KGRR 200136 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 936 PM EDT Tue Jul 19 2022 MIZ037-043-050-200945- /O.CON.KGRR.BH.S.0010.000000T0000Z-220721T0000Z/ Mason-Oceana-Muskegon- 936 PM EDT Tue Jul 19 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. Wave heights may locally exceed 6 feet. * WHERE...Mason, Oceana and Muskegon counties. * WHEN...From this evening through Wednesday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...South flow beaches will have especially strong and dangerous currents. These beaches include Pere Marquette Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$ MIZ056-064-071-200945- /O.CON.KGRR.BH.S.0010.220720T0600Z-220721T0000Z/ Ottawa-Allegan-Van Buren- 936 PM EDT Tue Jul 19 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 2 AM EDT WEDNESDAY THROUGH WEDNESDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. Wave heights may locally exceed 6 feet at Grand Haven pier. * WHERE...Ottawa, Allegan and Van Buren counties. * WHEN...From late tonight through Wednesday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Beaches near south piers will have especially strong and dangerous currents this includes south beach of South Haven and Grand Haven State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$ wdm
078 WHUS43 KGRR 200744 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 344 AM EDT Wed Jul 20 2022 MIZ037-043-050-201545- /O.CON.KGRR.BH.S.0010.000000T0000Z-220721T0000Z/ Mason-Oceana-Muskegon- 344 AM EDT Wed Jul 20 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana and Muskegon counties. * WHEN...Through this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...South flow beaches will have especially strong and dangerous currents. These beaches include Pere Marquette Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$ MIZ056-064-071-201545- /O.CON.KGRR.BH.S.0010.000000T0000Z-220721T0000Z/ Ottawa-Allegan-Van Buren- 344 AM EDT Wed Jul 20 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Ottawa, Allegan and Van Buren counties. * WHEN...Through this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Beaches near south piers will have especially strong and dangerous currents this includes south beach of South Haven and Grand Haven State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
941 WHUS43 KGRR 201400 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 1000 AM EDT Wed Jul 20 2022 MIZ037-043-050-202200- /O.CON.KGRR.BH.S.0010.000000T0000Z-220721T0000Z/ Mason-Oceana-Muskegon- 1000 AM EDT Wed Jul 20 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana and Muskegon counties. * WHEN...Through this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...South flow beaches will have especially strong and dangerous currents. These beaches include Pere Marquette Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$ MIZ056-064-071-202200- /O.CON.KGRR.BH.S.0010.000000T0000Z-220721T0000Z/ Ottawa-Allegan-Van Buren- 1000 AM EDT Wed Jul 20 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Ottawa, Allegan and Van Buren counties. * WHEN...Through this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Beaches near south piers will have especially strong and dangerous currents this includes south beach of South Haven and Grand Haven State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
799 WHUS43 KGRR 201936 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 336 PM EDT Wed Jul 20 2022 MIZ037-043-050-210000- /O.CON.KGRR.BH.S.0010.000000T0000Z-220721T0000Z/ Mason-Oceana-Muskegon- 336 PM EDT Wed Jul 20 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana and Muskegon counties. * WHEN...Through this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...South flow beaches will have especially strong and dangerous currents. These beaches include Pere Marquette Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$ MIZ056-064-071-210000- /O.CON.KGRR.BH.S.0010.000000T0000Z-220721T0000Z/ Ottawa-Allegan-Van Buren- 336 PM EDT Wed Jul 20 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Ottawa, Allegan and Van Buren counties. * WHEN...Through this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Beaches near south piers will have especially strong and dangerous currents this includes south beach of South Haven and Grand Haven State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
484 WHUS43 KGRR 210005 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 805 PM EDT Wed Jul 20 2022 MIZ037-043-050-056-064-071-210115- /O.EXP.KGRR.BH.S.0010.000000T0000Z-220721T0000Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 805 PM EDT Wed Jul 20 2022 ...BEACH HAZARDS STATEMENT HAS EXPIRED... Winds and waves have decreased to a safe height, it is now safe to resume these activities. $$ wdm
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this beach hazards statement went out at Jul 19, 3:31 AM EDT, 38 minutes earlier.
Area forecast discussion, Jul 19, 3:31 AM EDT, 38 minutes before
Area Forecast Discussion National Weather Service Grand Rapids MI 331 AM EDT Tue Jul 19 2022 LATEST UPDATE... Discussion/Marine .DISCUSSION...(Today through next Monday) Issued at 215 AM EDT Tue Jul 19 2022 ...Lowering trends for showers and storms today.. An upper level low situated over the northern Great Lakes will bring warm air associated with a quasi stationary boundary down through the region. this will skirt the northern half of central Michigan. However, the system continues to dry, with an increase of stability. This and a mid to low level ridging through the western portion of the state will preclude any widespread convection. Latest HREF gives indication for the chance for scattered convection but that shouldn't occur until the passage of a cold front with a low level jet tonight into tomorrow. ...Warm and Humid this week... A large upper level low will move through the northern Great lakes through the week. This low will deepen and intensify as it moves eastward. However, any significant showers will be through eastern Michigan with only light showers along the US 127 corridor. Temperatures will continue to trend warm with this week possibly the warmest through the region so far this year. Max temperatures will remain in the upper 80s to low 90s through the week. ...Next significant chance of Rain this weekend... The upper level low will drift east and northward and should merge with a larger low. This will create a zonal flow with a moisture boundary along it this weekend. The flow of moisture along this boundary has slightly anomalous GEFS anomalous PWATS. If this baroclinic zone continues it could see the best chance for widespread rain. && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) Issued at 126 AM EDT Tue Jul 19 2022 Mild weather with winds from the southwest will continue overnight. Expect VFR to dominate the pattern. There will be some Low cigs that develop but should remain above MVFR. Winds should shift mid to late afternoon but remain VFR through the period. && .MARINE... Issued at 215 AM EDT Tue Jul 19 2022 The persistent southerly wind flow across Lake Michigan will continue through Tuesday night into Wednesday. Those winds will intensify out ahead of an approaching front will will allow for winds of 15 to 25kts with waves of 3 to 6 feet possible. This will create conditions hazardous to small craft and to swimmers. These dangerous conditions should persist through most of Wednesday. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...None. LM...None. && DISCUSSION...Ceru AVIATION...Ceru MARINE...Ceru
Hazardous weather outlook, Jul 18, 4:17 AM EDT, 23 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Grand Rapids MI 417 AM EDT Mon Jul 18 2022 MIZ037>040-043>046-050>052-056>059-064>067-071>074-190830- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 417 AM EDT Mon Jul 18 2022 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms are possible across central Lower Michigan on Tuesday morning, mainly north of a line from Ludington to Mt Pleasant. Severe thunderstorms are not expected with this activity. Additional thunderstorms are possible across the entire area between Tuesday night and Wednesday. Some of these storms may be severe, mainly northwest of a line from Allegan to Grand Rapids to Mt Pleasant. The main hazards from any severe thunderstorms will be damaging wind gusts and large hail. Please check for later updates. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed between Tuesday night and Wednesday. Kenyon LMZ844>849-190830- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 417 AM EDT Mon Jul 18 2022 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms are possible on Tuesday morning, mainly north of Pentwater. Severe thunderstorms are not expected, but briefly higher winds and waves are possible. Winds and waves will likely become hazardous to small craft on Tuesday afternoon and continue into Thursday. Hazardous swimming conditions are also expected during this period. Finally, thunderstorms are possible from Tuesday night into Wednesday. Some of these storms may be severe, mainly from Holland northward. The main hazards from any severe thunderstorms will be damaging wind gusts and large hail. Please check for later updates. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed between Tuesday night and Wednesday. Kenyon
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 4:04 AM EDT | Small Craft Advisory | GRR | 40 hr |
Nearby
Beach Hazards Statements in Michigan, 2022Every beach hazards statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.